Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A theory of analytic functions in Banach algebras


Author: E. K. Blum
Journal: Trans. Amer. Math. Soc. 78 (1955), 343-370
MSC: Primary 46.0X
DOI: https://doi.org/10.1090/S0002-9947-1955-0069405-2
MathSciNet review: 0069405
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. R. Lorch, The theory of analytic functions in normed abelian vector rings, Trans. Amer Math. Soc. vol. 54 (1943) pp. 414-425. MR 0009090 (5:100a)
  • [2] -, The structure of normed abelian rings, Bull. Amer. Math. Soc. vol. 50 (1944) pp. 447-463. MR 0010780 (6:69d)
  • [3] I. Gelfand, Normierte Ringe, Rec. Math. (Mat. Sbornik) N.S. vol. 9 (51) (1941) pp. 3-24. MR 0004726 (3:51f)
  • [4] E. Hille, Functional analysis and semi-groups, Amer. Math. Soc. Colloquium Publications, vol. 31, 1948. MR 0025077 (9:594b)
  • [5] N. Dunford, Spectral theory, Bull. Amer. Math. Soc. vol. 48 (1943) pp. 637-651. MR 0008643 (5:39d)
  • [6] A. E. Taylor, Analysis in complex Banach spaces, Bull. Amer. Math. Soc. vol. 49 (1943) pp. 652-669. MR 0008644 (5:39e)
  • [7] M. Nagumo, Einige analytische Untersuchungen in linearen metrischen Ringen, Jap. J. Math. (1936).
  • [8] S. Mazur, Sur les anneaux linéaires, C. R. Acad. Sci. Paris vol. 207 (1938) p. 1025.
  • [9] I. Gelfand and G. Silov, Über verschiedene Methoden der Einführung der Topologie in die Menge der maximalen Ideale eine normierten Ringes, Rec. Math. (Mat. Sbornik) N.S. vol. 9 (51) (1941) pp. 25-39. MR 0004729 (3:52b)
  • [10] C. E. Rickart, $ B$-algebras with an adjoint operation, Ann. of Math. vol. 47 (1946) pp. 528-550. MR 0017474 (8:159b)
  • [11] -, Singular elements of a $ B$-algebra, Duke Math. J. vol. 14 (1947) pp. 1063-1077. MR 0023457 (9:358h)
  • [12] E. K. Blum, The fundamental group of the principal component of a commutative Banach algebra, Proc. Amer. Math. Soc. vol. 4 (1953) pp. 397-400. MR 0055585 (14:1096e)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.0X

Retrieve articles in all journals with MSC: 46.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1955-0069405-2
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society